# SDR FDEA200906122042

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5020
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900 TO BS 1070, LBL 45, SEAT TRACK CORRODED.  TRACK REMOVED AND REPAIRED IAW SRM 53-00-52 REV. 97.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
